Bulletin of the American Mathematical Society

A new flow

Dennis Sullivan

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 331-332.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537792

Mathematical Reviews number (MathSciNet)
MR0402824

Zentralblatt MATH identifier
0344.58017

Subjects
Primary: 58F99
Secondary: 57D30 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

Sullivan, Dennis. A new flow. Bull. Amer. Math. Soc. 82 (1976), no. 2, 331--332. https://projecteuclid.org/euclid.bams/1183537792


Export citation

References

  • [M] D. Montgomery, Pointwise periodic homeomorphisms, Amer. J. Math. 59 (1937), 118-120.
  • [E] D. Epstein, Periodic flows on three-manifolds, Ann. of Math. (2) 95 (1972), 66-82. MR 44 #5981.
  • [EMS] R. Edwards, K. Millet and D. Sullivan, Foliations with all leaves compact, Topology (submitted).
  • [S] D. Sullivan, A counterexample to the periodic orbit conjecture, Inst. Hautes Études Sci. Publ. Math. No. 46 (1976) (to appear).
  • [Z] L. Zippin, Transformation groups, Lectures in Topology, Univ. of Michigan Press, Ann. Arbor, Mich., 1941. MR 3, 134.